# SDR CALA2025022102411

- Difficulty date: February 17, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N37530
- Make and model: Boeing 737-9
- Aircraft serial: 43465
- Aircraft time: 13,940 hours, 4,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR 1L DOOR HARD OPERATE.  RESTORED EXCESS Z FOLD MATERIAL BEHIND SLIDE REF AMM 25-66-01. OPS CHK NORMAL.   RESTORED EXCESS Z FOLD MATERIAL BEHIND SLIDE REF AMM 25-66-01. OPS CHK NORMAL.
